# SDR CALA2020022900541

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 63,559 hours, 26,793 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337261322300
- Condition: Sheared
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MLG DOOR HINGE ACTUATOR FITTING HAS FASTENER SHEARED R9 SUPPORT TASK GENERATED BY V892444 PER HANGAR NON ROUTINE 9296 032 AT HAECO LCQ REMOVED AND REPLACED RH MLG ACTUATOR AFT FITTING IAW SRM 51-42-1 1-801 SRM 51-44-11 BY MECH V061613 INSP BY V892429 PER NON ROUTI NE 9296032 AT HAECO LCQ
